| Model Number |
AA01 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.The complaint was able to be confirmed based on information from the user.Root cause is determined to be off label use of the device, as the intended use is to stop small bleeders in hemostasis.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "the physician was performing a procedure to implant a vascular graft.During the graft preparation using the subject device (aa01), the heating function at the distal tip gradually weakened, making it impossible to continue the graft shaping operation.The user replaced the device with another unit of the same model and continued the procedure without further issues.There was no harm to the patient, and no procedural delay was reported.".